| Model Number |
MMT-723LNAP |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Power Problem (3010); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the buttons on the insulin pump were harder to press.Customer stated that the insulin pump had no delivery alarms.Customer stated that the insulin pump had insulin pump error alarm.Insulin pump was louder during rewind.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.